Skip to Content

Re: flu shot... dangerous if I had one 5 weeks ago and just started on Methimazole?

Responses (1)

Marvell 12 Nov 2010

I realize this answer is a bit late but ... you should have been fine to take methimazole 5 weeks after a Flu shot. You would have discovered that by now anyway.

If you did experience any odd symptoms please add as a comment ... it'll be good to know.

SBCW 12 Nov 2010

Thanks Marvell..other symptoms of the disease: way worse asthma when normally almost zero symptoms; development of chronic rhinitis, shortness of breath with any increase in activity like stair climbing.
All symptoms still in play after being on methimizole for 3 weeks - waiting to get better!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Should I get a flu shot?

Posted 24 Sep 2011 2 answers

Flu shot reactions?

Posted 3 Dec 2012 1 answer

Is getting a Gardasil and flu shot ok? If not, why?

Posted 27 Aug 2015 1 answer